ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об обращении некоторых интегральных неравенств

Мамиконян, Ф. О. and Нерсесян, А. Б. (1982) Об обращении некоторых интегральных неравенств. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (1). pp. 62-79. ISSN 00002-3043

[img]
Preview
PDF
Download (2402Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ ինտեգրալ անհավասարությունները շրջելու մասին։ On inversion of some integral inequalities.
    Uncontrolled Keywords: Մամիկոնյան Ֆ. Հ., Ներիսյան Հ. Բ., Mamikonian F. H., Nersesian A. B.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 13:53
    Last Modified: 25 Dec 2012 10:27
    URI: http://mathematics.asj-oa.am/id/eprint/1461

    Actions (login required)

    View Item